Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

corey1206

Member
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About corey1206

  • Rank
    Junior Member
  1. stopped when I started taking accutane bout a week ago. I just stopped, and didnt go off over time.
  2. well if I had to take a guess... I would think his derm ment a glass of wine or a beer with dinner and thats it. Just a small amount.
  3. As far as drinking alcohol when on Accutane.... I can't comment on a medical viewpoint on what you are doing to your body; however, you will notice that you become drunk MUCH quicker. Be very carefull when you drink because what you could once drink, you can no longer drink.
  4. I am on both medications also. I asked my derm about this the other day. He said I should def wear sun screan and that tanning isn't healthy for the skin, but ya I could tan. I am also Italian so I have a darker complection and tan easily. I guess what type of skin you have makes a difference also.
  5. I would go with the tazorac. Do some searches, there is a lot of info on these meds...
  6. the gains that you made are very believable. Sounds like you just put in some hard work and made some good gains. I really don't think it was the tane that did it... there is no reason why it would...
  7. do a search... there are TONS of posts bout Retin-a and several bout mino...
  8. I see no reason why not...depending on what you take. I think taking creatine monohydrate is fine as well as 100% whey protein. I would not take any pro-hormones or anything like that. Creatine you get from red meat and protein from several places. Should be no prob taking these...
  9. nope accutane is the strongest... give some more info...size of dosage, weight, ect...
  10. ya it takes a few days to get a reaction...people always think that medication is going to act over night. Any reaction is gonna be felt in like 3-4 days...for it to start working, 6-8 weeks.
  11. I don't think you derm would have a prob renewing the perscription over the phone... just explain the situation, and I am sure things will be work out fine.
  12. I did the opposite... I was on differin first, then retin-a. I noticed BETTER results with Retin-a micro. However, this was only in comparison. Neither was doing a whole lot for my acne. So I decided to give taz a try before I go for accutane. So far Taz has been doing a great job. It sounds like you may have been applying to much retin-a. That can lead to some of the side effects you talked about. Retin-a is very strong, a VERY small amount will do.
  13. I made several posts about tazorac (taz). Do I search for my name and you will see. Very good results so far.
  14. I had this same problem!!!! I went to an ear doctor (no idea what the name of an ear doctor is???). He basically took the head off of them (painful) and gave me some cream to put on them. They go away after time tho. Don't put taz on them, it isn't like ur "traditional" acne. It is more due to bacteria.
  15. I have tried several different meds (differn, retin-a micro, tazorac, and tertacyclin), and am really getting sick of all of this. Around march 7th or 8th I have a derm appointment and think I am going to go get accutane from him. I just want to be done with of all this. Now my question is... I don't have BAD acne. It is mild, to very moderate. My skin, however, is very oily. Nothing has worked to get rid of these problems. That is why I am thinking bout accutane. Now since I don't have bad a
×